MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYND74268
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "staff goes to peel the tegaderm and they will not come apart.They are stuck together.".
 
Additional Manufacturer Narrative
The account reported an adhesive issue with the tegaderm in the iv start kits; staff goes to peel the tegaderm and they will not come apart, and they are stuck together.A sample was received for investigation; medline received 5 ea unopened iv start kits, tested all 5 ea of the dressings, reviewed finished good production records, reviewed finished good pack build, and reviewed trending.Per the sample evaluation, 4 ea of the dressings peeled correctly with no issue and 1 ea of the dressings the paper frame had separated from the dressing itself so it was no longer able to be used; per the investigation and sample received, the reported issue was confirmed.The vendor and the cause of this issue were confirmed, and the issue derives from the raw materials process when the force between frame liner and the film is too weak; medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50753401
Report Number1417592-2026-39070
Device Sequence Number9668019
Product Code LRS
UDI-Device Identifier40080196860440
UDI-Public40080196860440
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74268
Device Lot Number24BBP936
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown